kiki (kikai_saigono) wrote in vaginapagina,
kiki
kikai_saigono
vaginapagina

What have you done with my period, Depo?

Hello all you lovely VPers. I come with a question that I hope you can help me out with before I have to bug PP with what I feel is a silly question I should know the answer to. I got off the Depovera shot back in January (to clarify, I did not take my next scheduled shot in January) and the doctor at PP put me on the pill while I wait for my implanon.  She told me that I may have spotting for a while or really irregular periods, or not period at all for the first month or so....

But it is May, and I still have not had my period. I had a little spotting the month I got off of Depo (in January) but have had nothing since, not even the tiniest bit of spotting. I took an at home pregnancy test once a week for three weeks and after getting negatives for all three went and got a test at PP. I'm not pregnant, so I'm wondering if this is *still* considered normal or if there is something I should be worried about. I didn't get a chance to mention the issue with my doctor at PP when I had my test done. I have been having a lot of discharge though... is that in any way connected? I'm kind of freaking out a little, to be honest!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments